# SDR 2025FA0000600

- Difficulty date: September 1, 2025
- Submitted: September 1, 2025
- Operation: General aviation
- Aircraft: N23177
- Make and model: Cessna 172S
- Aircraft serial: 172S13197
- Aircraft time: 942 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Servo
- Part number: AV25765362
- Part serial: AV581612746
- Condition: Contaminated
- Location: Fuel
- Part time: 942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SERVO FOUND TO HAVE CONTAMINATION. HEAVY THICK BLUE STAIN.
